# SDR A6WA2020031647230

- Difficulty date: March 14, 2020
- Submitted: March 16, 2020
- Operation: Air carrier
- Aircraft: N455AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7848
- Aircraft time: 36,257 hours, 35,025 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 848847
- Part serial: MX665302
- Condition: Malfunctioned
- Location: Hydraulic Sys
- Part time: 36,689 hours, 36,078 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RH MLG DISAGREE ON CLIMB AFTER GEAR SELECTED UP.  "AIRCRAFT REMOVED FROM SERVICE"  REMOVED AND REPLACED #3A HYD PUMP PER AMM 29-12-03 OPS/LEAK CHECK GOOD PERFORMED FUNCTIONAL TEST OF LANDING GEAR EXTENSION AND RETRACTION PER AMM 32-30-00 OPS CHECK GOOD. NO DEFECTS NOTED.
